The bladder infection is accompanied with intense itching inside of my vaginal walls. The doctor said it was probably yeast. She prescribed me Fluconazole (diflucan) for this and I took it immediately, however absolutely none of the itching has subsided. I don't think it's yeast. I took the Cipro for 3 days for the bladder, as directed, and am actually feeling worse now than I did before the meds. I just picked up some AZO to help with the pain, but I'm worried and not sure what to do now. Does anyone have any advice or know why this could be happening?
Completed the full dosage of Cipro for a bladder infection, should I still be in pain?
- 17 Mar 2013 by d_fern
- 13 August 2018
- cipro, diflucan, urinary tract infection, infections, bladder infection, pain, pruritus, vaginal yeast infection, bacterial infection, fluconazole, dosage, doctor, bladder
Usually the Diflucan gives you relief from the itching in a day. When i have a UTI my doctor has me on cipro for at least 7 days. I would call Dr. and let him know you still have symptoms.
You must be going nuts with this. You need to see your doctor. I'd be scared to recommend anything to you for this. Sounds like it's drying out. At this point the doctor might be-should be thinking of using a swab to get a sample for the lab.
Hi dfern... The Cipro is very controversial these days... FDA has issued a warning on this drug and your doctor should know about it. It made me deathly ill when I took it for a urinary tract infection. I kept getting this UI over andover again... one day my doctor was away and another doctor called me when my test came back and I thought he had the results but he said it will be going out for a culture test!!! A good doctor does this and not just prescribes an antibiotic so tell and I mean you have to TELL YOUR DOCTOR you want a culture done of the urine... and this way they can prescribe the proper medication for you... also, while taking antibiotics, it is a good idea to take a probiotic which builds up the "good soldiers" for the immune system. Antibiotics kill both bad and good bacteria so it builds up the good ones that are destroyed... also, research the compuer (google) on what is good for UTI as it may be a food or drink you are consuming... they have creamsfor the itching, I believe.
Hope this helps you...
Hi D fem,
For me when I take Cipro sometimes I get a yeast infection so I ask for Diflucan. But the doctor tells me to wait half way through my Cipro before I take it so that my yeast infection doesn't reoccur from being on Cipro. You might need another dose of Diflucan. But you should go see the doc again.
If Cipro is not helping your cystitis, then you definitely want to see an urologist for your condition as they can do cultures and prescribe the right antibiotics for you. Your bacteria might be resistant to Cipro. It's not likely to be yeast infection.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.